# SDR REXA2016052900916

- Difficulty date: May 29, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 19,608 hours, 12,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL IS CORRODED AT MULTIPLE LOCATIONS ON LOWER ANGLE & PROTECTOR PLATE BRACKET.  CONTINUATION CARD 81519111 OP 16 REMOVED 2 FITTINGS & REINSTALLED IAW SRM 51-42-02-001-001-A01.  REMOVED FOUR WEB FLOOR PROTECTORS & REINSTALLED IAW SRM 51-42-21-001-001-A01.  R & R LOWER SILL ANGLE IAW SRM 51-42-06-001-001-A01.
